Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 679316, 12 pages
http://dx.doi.org/10.1155/2013/679316
Research Article

Multiple Positive Solutions to Multipoint Boundary Value Problem for a System of Second-Order Nonlinear Semipositone Differential Equations on Time Scales

1Department of Mathematics, Harbin Institute of Technology, Harbin, Heilongjiang 150001, China
2Basic Science, Harbin University of Commerce, Harbin, Heilongjiang 150076, China

Received 13 November 2012; Revised 31 January 2013; Accepted 31 January 2013

Academic Editor: Naseer Shahzad

Copyright © 2013 Gang Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Chunfang Shen, Hui Zhou, and Liu Yang, “Positive solution of a system of integral equations with applications to boundary value problems of differential equations,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar